Skip to content
Oral steroids
avatar
An_257046 posted:
I've had severe asthma now since I was a child, i suffer with roughly 5-6 chest infections a year if not more. Since I was 15 my asthma got even worse and for about 3 years I was on a very high dose of steroids and in and out of hospital. I am now off the tablets and only use them for short courses when and if needed. Being on the tablets for so long made me gain weight, but in the last 6 months as I'm better than I have been in years I've managed to lose the weight. But the steriods have left me with awful skin, I'm 18 and feel horrible! my skin in loose and very skin, it looks wrinkly and I have bad stretch marks. I've tried creams and oils and other things and although it may have helped slightly, there's no big improvement. I'm so self conscious and dread the summer because when it's hot I can't cover up, or I will and then overheat where I'm wearing winter clothes basically! I want my skin to look how it should at 18 it's nearly summer, I want to be able to wear nice clothes in the summer, any advice how I can try and fix my disgusting skin?
Reply


Helpful Tips

excercise
have been working out and it seems to help me More
Was this Helpful?
2 of 3 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center